Synthesis of a decomposing control in nonlinear dynamical systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 600-613
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_4_a7,
author = {V. I. Sokolov},
title = {Synthesis of a decomposing control in nonlinear dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {600--613},
year = {1988},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_4_a7/}
}
V. I. Sokolov. Synthesis of a decomposing control in nonlinear dynamical systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 600-613. http://geodesic.mathdoc.fr/item/DE_1988_24_4_a7/